MAUDE Adverse Event Report: LDR MEDICAL ALTIN COATED ROI-C IMPLANT HOLDER W/ LATERAL DEPTH STOP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MEDICAL ALTIN COATED ROI-C IMPLANT HOLDER W/ LATERAL DEPTH STOP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number SI-ROIC-0039
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2026
Type of Reportable Event Malfunction

Brand Name
ALTIN COATED ROI-C IMPLANT HOLDER W/ LATERAL DEPTH STOP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25769526
Report Number3004788213-2026-00048
Device Sequence Number21467859
Product Code LXH
UDI-Device Identifier03662663047340
UDI-Public(01)03662663047340(10)66502643
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-ROIC-0039
Device Lot Number66502643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite